# SDR SWAA2013120923128

- Difficulty date: September 18, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 5919110U97
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD LE INBD MOST FIXED LE RIB CLOSEST TO FUSELAGE STATION 636, SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
